# SDR UALA2009120903806

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 32,664 hours, 13,645 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 72CF894400
- Condition: Frozen
- Location: Door 2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2RH WILL NOT ARM SUSPECT CABLE FROZEN. REMOVED DOOR LINING AND FLUSHED MOISTURE FROM SLIDE ARMING TELEFLEX USING TRI-FLOW, GREASE TO DISPLACE MOISTURE AND GRIME. REINSTALLED DOOR LINING. CLEANED AND LUBED DOOR. OPERATED SEVERAL TIMES OPS CK GOOD. SUSPECT ARMING CABLE WAS FROZEN.
